Extending mutually orthogonal partial latin squares

Lindner, Charles C.: Extending mutually orthogonal partial latin squares. Acta scientiarum mathematicarum, (32) 3-4. pp. 283-285. (1971)

[img] Cikk, tanulmány, mű
math_032_fasc_003_004_283-285.pdf

Download (712kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1971
Volume: 32
Number: 3-4
Page Range: pp. 283-285
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 285. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14315

Actions (login required)

View Item View Item